# SDR ANCF2019102892401

- Difficulty date: September 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SEP 24. DURING TAKE OFF JUSTON INITIAL CLIMB E FELT 3 STALLS FROM ENGINE N-2 THE EGT REACHES 944 C° WE RETURN TO BOGOTA AS PER COMPANY POLICE PLEASE DOWNLOAD THE CVR AND THE FDR // CORRECTIVE ACTIONS: SEP 25. IN ACCORDANCE WITH TSM 73-00-00-810-866-A.THE BOROSCOPE INSPECTION WAS PERFORMED,STAGE 4,HPC ROTOR ASSEMBLY HPT BLADES AND STAGE 1,LPT BLADE SATISFACTORY.THE BOROSCOPE INSPECTION WERE INSTALLED // IN ACCORDANCE WITH AMM 71-00-00-710-009-B ENG RUN UP HIGH POWER BY FERNEY VELNDIA WAS PERFORMED , NO FAULT WAS FOUND
